And lethargic my dr put me on Wellbutrin Xl 150 mg I've been on this for 6 weeks with no success he has increased it to 300 mg I've been on this for 1 week. Should I stay the course or reduce cymbalta to 30 or20 mg. very frustrating
I am on cymbalta 60 mg for diabetic neuropathy for 6 months it's great for pain but leaves me tired?
- 15 Mar 2015 by Djbutler0759
- 24 July 2018 (9 weeks ago)
- cymbalta, wellbutrin, wellbutrin xl, depression, peripheral neuropathy, diabetic nerve damage, pain, diabetic neuropathy, fatigue, diabetic
Wow so you're on both? Worst thing you can do is start messing with the dosage. So, stay the course as each change (up or down) in dosage,and any addition or subtraction of meds starts a 2-3 week (for some 4-6) adjustment cycle.
When you report "no success" is hat with the tiredness? If so I'm a but surprised he opted to add another med, as this is a common side effect of meds like this, so adding another would only serve to make the problem worse, but I'm sure there's more to it than I can see from the post and also confident he knows what he's doing and why, but again I would not change anything until things have been given ample time to settle in.
djbutler0759 This is common for this drug and after month's I would say it's time to call your docall your doctor
and double chech with your doctor they have come out with the same or simular medications without or less side effects Give this a chance on this and see if it well help..good luck... Chuk1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 6 answers
Posted 23 Dec 2012 • 9 answers
Posted 22 Oct 2014 • 2 answers
Posted 25 Oct 2017 • 2 answers
My itching is so bad I scratch untill I bleed sometimes. Should I stop taking Cymbalta? It helps me?
Posted 31 Oct 2017 • 2 answers